Doctor insights on:
I'm having a lot of nausea withdrawaling from Lexapro. I've been tapering for a yr 20 mg now at 6.5mg. Is that normal?
Lexapro (escitalopram) withdrawal: Depending on dose & length of time being on lexapro, (escitalopram) usually there is gastrointestinal symptoms such as nausea, diarrhea, bloating, as well as nervousness & headaches. All in all, compared to other antidepressants, those symptoms are usually mild. ...Read moreSee 1 more doctor answer
Varies, couple days: Withdrawal from an antidepressant is a subjective experience that does not track with drug levels - and does not even happen to everyone to stops antidepressants. While withdrawal is theoretically possible late in the day of your first dose (assuming you take it in the morning), it becomes more likely the second day, and increasingly likely each day after. (In seniors, it may take longer.) ...Read more
Depends on symptoms: Earlier question souonds like good taper from that class of drugs as sudden withdrawal can cause many symptoms including dizziness and headache. Why you still have a symtpoms depends on making a good diagnosis. It may relate to the med or an underlying problem, so the cause may still be present. Issues weeks later are unlikely to still be from stopping the med unless other meds are involved. ...Read moreSee 1 more doctor answer
How long do withdrawal symptoms last from lexapro (escitalopram)? I have taken 5 mg/day for 1.5 years and have been off for 2 wks. Withdrawal has been difficult.
When do the all the lexapro 10mg withdrawal symptoms stop I've been taking it for about 4 years and quit cold turkey 5days ago? I take clonazepam 0.5m
Hopefully Soon: In general it is not a good idea to stop medicines like Lexapro cold turkey especially after you been on it for several years. Usually you're supposed to taper yourself off of it. That is to say you gradually decrease the dose until you stop. I would recommend you ask your doctor or pharmacist about this. ...Read more
Went from 30 mg of Cymbalta (duloxetine) to 10 then 20 mg of Lexapro .2 months later headaches.nausea.if not withdrawal could it be Lexapro not working..?
It can be: Many antidepressants such as Lexapro (escitalopram) can lead to a variety of withdrawal symptoms if they are stopped too quickly. This is very common and is often referred to as antidepressant discontinuation syndrome. Speak with your doc about your symptoms to see if this is what is happening so you can develop a plan for managing these symptoms. ...Read more
Can Lexapro (escitalopram) withdrawal cause heart palpitations? I went from 10mg to 5mg for one week, then quit. Bad palps since.
Lexapro (escitalopram) withdrawal: Depending on dose & length of time being on lexapro, (escitalopram) usually there is gastrointestinal symptoms such as nausea, diarrhea, bloating, as well as nervousness & headaches, as well as "brain zaps". All in all, compared to other antidepressants, those symptoms are usually mild. ...Read more
I stopped taking Lexapro (escitalopram) 3 days ago after a month. No withdrawal so far. Chances it'll still happen?
Not likely: 1 month is not that long of a course to develop a significant reliance on the medication and you should not have any significant withdraw from dicontinuing it. Everyone metabolizes medications differently, but also the fact that after 3 days off, and you have no issues, that also suggests you will be fine. ...Read moreSee 1 more doctor answer
Forgot to take Lexapro (escitalopram) 15mg 2-3 days. Feel terrible, probably withdrawals. Should I take full dose now and again in the morning or wait till morning
Was on lexapro 10mg for 1.5 years.tapered off to 5mg for 3 weeks, then 5mg every other day for 2 weeks and quit. 2 weeks I'm off completely and feeling great. Does that mean that i won't get withdrawal symptoms if none so far?
No withdrawal symptoms: Tapering off an antidepressants can vary in timeframe based on the dose and length of time on the medication. An average range encountered is 2-6 weeks. You tapered adequately slowly over 5 weeks and did not have significant symptoms during that period and feel good after 2 weeks off the medication, which suggests you will not have any withdrawal symptoms. ...Read more
Yes: There is a discontinuation syndrome from ssri and snri antidepressants (lexapro or escitalopram is an ssri), which can include irritability, sleep problems, anxiety, muscle spasms and other things. These drugs should be tapered (or replaced with another ssri) if they are going to be discontinued. The syndrome usually only lasts a week or two, and doesnt result in serious complications. ...Read more
- Talk to a doctor live online for free
- Lexapro withdrawal
- Withdrawals from lexapro
- Lexapro withdrawal pregnancy
- Ask a doctor a question free online
- Lexapro withdrawal depression
- Lexapro withdrawal headache
- Lexapro withdrawal anger
- Lexapro withdrawal dizziness
- Talk to a psychologist online for free